# SDR QXEA2012101401257

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ANGLE AT STA 26.7 IS CORRODED STR 23P-25P. REMOVED SKIN ANGLE IAW SRM 51-42-05-02-01. FOUND TO BE OUT OF LIMITS IAW SRM 53-20-23-00-01. NO DAMAGE ALLOWED. REMOVED AFT FLOOR DRAIN FOM IAW SRM 51-42-05-02-01. MATCH DRILLED NEW SKIN ANGLE IAW SRM 51-40-07-02-01. REINSTALLED AFT FLOOR DRAIN IAW SRM 51-42-05-02-01. INSTALLED SKIN ANGLE TO WEB IAW SRM 51-42-05-02-01, INSTALLED SKIN ANGLE TO ACFT IAW SRM 51-40-15-02-01. PAINTED EXTERIOR REF AMM 51-25-31-370-801.  APPLIED INTERIOR SURFACE PROTECTION IAW SRM 51-25-10-02-01, 51-25-15-02-01 AND CPC SELF LEVELING GREEN IAW SRM 51-21-00-00-01.
